# SDR CA990115004

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20B
- Engine: Lyc O360A1D
- Propeller: Mcauly 2D36C14
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 2464
- Condition: Corroded
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  EXTENSIVE WEAR AND CORROSION MADE THE PROPELLER UNREPAIRABLE. THE PROPELLER WAS RETURNED TO THE CUSTOMER.
